# SDR SIMA200335202

- Difficulty date: December 18, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 147161100
- Part serial: 01T2783
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3161 - CAPTAIN REPORTED THE PILOTS SEAT WOULD NOT LOCK IN PLACE.  MAINTENANCE REMOVED AND REPLACED THE PILOTS SEAT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
